Interpolation integral continued fraction with twofold node

Abstract

Для функціонала, заданого на континуальній множині вузлів на підставі раніше побудованого інтерполяційного інтегрального ланцюгового дробу типу Ньютона, побудовано та досліджено інтерполянт з k-им двократним вузлом. Доведено, що побудований інтегральний ланцюговий дріб буде інтерполянтом типу Ерміта.
For a functional given on a continual set of nodes on the basis of the previously constructed interpolation integral continued fraction of the Newton type, an interpolant with a k-th twofold node has been constructed and investigated. It is proved that the constructed integral continued fraction is an interpolant of the Hermitian type.

Description

Citation

Demkiv I. Interpolation integral continued fraction with twofold node / I. Demkiv, I. Ivasiuk, M. Kopach // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2019. — Vol 6. — No 1. — P. 1–13.

Endorsement

Review

Supplemented By

Referenced By